Posted by Cam W. on April 12, 2000, at 21:07:34
In reply to Re: celexa sleep problems, posted by JACQUIE on April 12, 2000, at 19:08:03
Jacquie - If the sleep probelms are that bad it might not be worth trying it another week or two; *unless* the Celexa has been working for the depressive symptoms. If it has resolved the symptoms of depression (except for sleep disturbance), maybe ask your doc to try lowering the dose to 1/2 of a tablet. This may resolve the sleep problems and still control the depression. It should really not be giving you this much trouble with sleep after a month, but I always like to give an antidepressant 6 to 8 weeks (but this is usually only to see an antidepressant effect). Sleep is also important in your recovery. You have to weigh all the factors with your doctor and therapist and come to a conclusion you feel comfortable with. Good luck with whatever you decide and keep us posted - Cam W.